Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having difficulty in sleeping at night after taking Vytorin. Side effect of medication?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Sun, 17 Nov 2013 in Medicines and Side Effects
Question: I take Vytorin and have difficulty sleeping at night. Was just checking to see if this is a side effect for this medication.
doctor
Answered by Dr. Shoaib Khan 41 minutes later
Brief Answer:
Yes ma'am, it is a less common side effect

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

Vytorin contains ezertimibe/simvastatin and does have the side effect of difficulty sleeping, but this is one of the less common side effects of the medication.

I hope this answers your query ma'am. Please feel free to write back to me for any further clarifications, I would be more than happy to help you.

God bless.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Statin

doctor1 MD

Have been on pravastatin for two weeks and have had diarrehea almost every night,and vomiting last with loose bowels. I am not feeling right with this medicine. Please tell me if I should discontinue and what other med might be better for high cholesterol. Thank you.

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...